# SDR SWAA2013060316671

- Difficulty date: May 28, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 21,371 hours, 12,551 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER AFT T/E SUPPORT ANGLE CRACKED ABOVE NR 2 PYLON AFT TIP.  R & R ANGLE IAW SRM.
